# SDR UALA2013013000555

- Difficulty date: January 30, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 79,647 hours, 23,009 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 26604725600U
- Part serial: 17
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE PRESSURE FLUCUTATION , FLT DIVERTED.  FOUND BRAKE ACCUMULATOR LEAKING ON NITROGEN SIDE.  REPLACED PER MM.
